Ohio, 2020

Tornado and Damaging Winds in Ohio, June 9, 2020

June 9, 2020 · NWS ILN · 19 events in 6 counties and zones

The remnants of Tropical Storm Cristobal tracked through the mid-Mississippi River Valley, with some bands of thunderstorms developing on its eastern periphery.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$27,000
Crop damage
None recorded
Events
19

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

The remnants of Tropical Storm Cristobal tracked through the mid-Mississippi River Valley, with some bands of thunderstorms developing on its eastern periphery.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jun 9, 8:51 AM EST, 5 hours 34 minutes earlier.

Area forecast discussion, Jun 9, 8:51 AM EST, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
951 AM EDT Tue Jun 9 2020

.SYNOPSIS...
A warm front will lift north of the area on today, bringing
warm and humid air along with a chance of thunderstorms during
the afternoon. A cold front will then move across the Ohio
Valley with a chance of thunderstorms Wednesday, a few of which
may be severe. Cooler and less humid air can be expected for the
rest of the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Remnants of Cristobal are continuing their northward push
through Missouri this morning, as surface high pressure is
centered off the East Coast. Though a bit delayed, still
expecting a sharp increase in low level moisture through the
late morning into early afternoon hours as southerly flow
increases. This will bring two hazards for this afternoon into
the early evening: heat, and the possibility of a few severe
storms.

Don't see any change to earlier thinking, as best instability
arrives mid to late afternoon with surface-based CAPE in the
1500-2000 J/kg range, especially in the Tri-State region.
Initial bulk shear values remain under 20 knots, leading to
pulse-variety convection.

Toward the evening hours, the kinematic structure of the lower
troposphere evolves as the remnants of Cristobal pass to the
west. Low and mid-level flow strengthens and backs to the west,
resulting in a change in the shear profile. Hodographs toward
evening begin to lengthen and exhibit more curvature, suggesting
a potential change in storm mode/threats. Fortunately, as this
occurs, overall instability begins to decrease and forcing
becomes weak. The meager mid-level lapse rates play a much
bigger role now that daytime heating is fading and low- level
lapse decrease. The only exception is across the far west where
rich low-level moisture sustains a narrow corridor of surface
based CAPE (500-1000 J/kg) through the overnight. The limitation
throughout the overnight is a lack of strong forcing. A few hi-
resolution models attempt to spark a few storms across central
Indiana, but much of the activity fades after sunset. While this
is the case, marginal severe threat remains given the potential
for severe threats within this environment.

Tuesday night, southerly flow remains, keeping temperatures
elevated in the lower 70s.

&&

.SHORT TERM /WEDNESDAY/...
Current expectations to start the day on Wednesday are that
Cristobal's remnants are near Lake Superior with a short wave
trough pushing through the base of a longwave trough over
southern Canada. The vorticity maxima associated with the
shortwave quickly moves through the base of the trough into the
Great Lakes by the evening hours. This will accelerate a surface
cold front from west to east across the forecast area during
the afternoon hours. The cold front will be the focus for new
convective development, some of which is expected to be severe
with all threats possible (SPC Day 2 Slight, 15% wind, 15% hail,
5% tornado).

The most significant change from previous forecasts is the
timing. Model guidance have all converged on a later passing of
the cold front, hence the shift to the west with the SPC Day 2
convective outlook. The later passing provides a longer period
of heating with the line of storms impacting the I-75 corridor
toward the diurnal peak. With the lack of strong lift overnight
into Wednesday morning, broken cloud cover allows for
temperatures to quickly rise into the low to mid 80s. Surface
dewpoints in the lower 70s allow for surface based instability
between 2000-3000 J/kg. While the instability is only slightly
higher than Tuesday, the presence of the trough increases shear
throughout much of the lower troposphere. 0-6km bulk shear
begins around 20 knots during the late morning and intensifies to
around 40 knots by late afternoon and early evening as a mid-
level jet moves in. Additionally, the trough leads to cooler
mid- level temperatures, decreasing mid- level lapse rates to
much more favorable levels for strong updrafts. These
environmental factors all support the potential for severe
storms, including hail, winds, and even a tornado or two. Best
chance for these tornadoes is currently placed along the I-75
corridor, where sfc-1km helicities range from 100-250 m2/s2. As
storms congeal further to the east (US-23 corridor), winds and
hail become the primary threats.

Timing: The cold front moves through Indiana during the early
afternoon, initiating convection on a north to south line between
Noon-3 PM. Throughout the afternoon, the line of thunderstorms
with the cold front, along with scattered activity ahead of the
front, shifts eastward toward the eastern edge of the forecast
area by 8-10 PM.

Windy conditions are expected ahead and behind the line of
storms during the afternoon and evening. Outside of
thunderstorms, breezy conditions with winds between 20-25 mph
and regular wind gusts around 35 mph are forecast.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Showers and thunderstorms will be ongoing at the beginning of the
period. Combination of moderate instability and nicely curved
hodographs will keep the potential for strong to severe storms in
during the evening. Most likely this activity will move east of the
area around midnight as a cold front sweeps east.

High pressure will build in Thursday. A secondary cold front will
drop south across the region on Friday. The front will be moisture
starved but the airmass behind it will result in below normal
temperatures over the weekend.

Uncertainty increases heading into Monday.  A mid level low will be
closing off, but where this occurs is in question. For now will go
with the notion that it will be far enough southeast of the region
to have little influence. But there is at least some potential for
it to be near the central Appalachians.  If that were to be the
case, then it will be cloudier and cooler than currently forecast
with a chance of showers.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
VFR prevailing TAFs this morning and through much of the day on
Tuesday with mostly mid and upper level clouds persisting.
Winds are beginning to back from easterly to southeasterly, and
this continues into the afternoon with winds out of the south.
Winds are expected to increase to 10 to 15 knots with gusts
around 25 knots. Confidence in thunderstorm coverage is still
fairly low so leaned toward VCTS versus TEMPO groups with this
TAF package.

CIGS are VFR through this forecast package, however, introduced SCT
MVFR CIGS during the morning hours on Wednesday for CVG, DAY,
and LUK as warm/moist flow results in the development of
stratus.

For CVG, added a line of VCTS/SCT030CB with a cold front moving
through the area Wednesday afternoon. Confidence is increasing
that a line of strong thunderstorms will move through the TAF
sites on Wednesday, however, VCTS was chosen given the highest
confidence timing is beyond the 30 hour TAF. Southerly winds are
also expected to increase again on Wednesday with a wind shift
to the southwest during the evening hours after frontal passage.

OUTLOOK...Thunderstorms are possible on Wednesday. Wind gusts to
30kts are also possible on Wednesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...McGinnis
NEAR TERM...Hogue/McGinnis
SHORT TERM...McGinnis
LONG TERM...
AVIATION...McGinnis
Hazardous weather outlook, Jun 9, 4:12 AM EST, 10 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
512 AM EDT Tue Jun 9 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-100915-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
512 AM EDT Tue Jun 9 2020

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Today and tonight.

Heat indicies around 95 degrees.

Scattered thunderstorms this afternoon and evening with isolated
severe storms possible. Strong wind gusts, small hail, and an
isolated tornado are possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Scattered to widespread thunderstorms are expected Wednesday
afternoon with hail, damaging winds, and a tornado or two possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, while following all local, state
and CDC guidelines.

In the hours before

Special weather statement, Jun 9, 10:56 AM EST, 3 hours 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1156 AM EDT Tue Jun 9 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-092200-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-
Darke-Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-
Madison-Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-
Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-
Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Lawrenceburg, Aurora, Rising Sun, Vevay, Carrollton, Warsaw,
Florence, Burlington, Oakbrook, Covington, Erlanger,
Independence, Newport, Alexandria, Owenton, Williamstown,
Crittenden, Dry Ridge, Falmouth, Butler, Augusta, Brooksville,
Mount Olivet, Maysville, Vanceburg, Tollesboro, Kenton, Ada,
Celina, Coldwater, Wapakoneta, St. Marys, Greenville, Sidney,
Bellefontaine, Marysville, Delaware, Troy, Piqua, Tipp City,
Urbana, Springfield, London, West Jefferson, Plain City,
Columbus, Newark, Eaton, Camden, Dayton, Kettering, Beavercreek,
Fairborn, Xenia, Washington Court House, Circleville, Lancaster,
Pickerington, Hamilton, Middletown, Fairfield, Oxford, Mason,
Lebanon, Springboro, Wilmington, Blanchester, Chillicothe, Logan,
Cincinnati, Milford, Georgetown, Mount Orab, Hillsboro,
Greenfield, West Union, Peebles, Waverly, Piketon, Portsmouth,
and Wheelersburg
1156 AM EDT Tue Jun 9 2020

...HOTTEST DAY OF THE YEAR SO FAR...

Afternoon temperatures in the lower 90s with increasing humidity
make today the hottest the day of the year so far. The heat index
will rise into the mid and possibly upper 90s. Extensive outdoor
activity could lead to heat related injuries, especially to
sensitive groups.

Take extra precautions today if spending time outside. Wear
lightweight and loose fitting clothing if possible. If conducting
outdoor work, take frequent rest breaks in shaded or air
conditioned environments and drink plenty of water. Anyone
overcome by heat should be moved to a cool and shaded location.
Children and pets should never be left unattended in vehicles. Car
interiors can reach lethal temperatures in a matter of minutes.
Special weather statement, Jun 9, 1:32 PM EST, 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
232 PM EDT Tue Jun 9 2020

INZ080-KYZ090>096-091915-
Switzerland IN-Boone KY-Pendleton KY-Owen KY-Kenton KY-Campbell KY-
Gallatin KY-Grant KY-
232 PM EDT Tue Jun 9 2020

...A SHOWER WITH GUSTY WINDS WILL AFFECT NORTHEASTERN SWITZERLAND...
KENTON...SOUTHERN CAMPBELL...BOONE...GRANT...OWEN...NORTHWESTERN
PENDLETON AND CENTRAL GALLATIN COUNTIES UNTIL 315 PM EDT...

At 231 PM EDT, radar indicated showers near Owenton, moving north at
40 mph.

HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Covington, Florence, Independence, Erlanger, Edgewood, Alexandria,
Elsmere, Fort Mitchell, Villa Hills, Taylor Mill, Fort Wright,
Williamstown, Crescent Springs, Walton, Crestview Hills, Lakeside
Park, Oakbrook, Burlington, Claryville and Union.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 59 and 77.
 I-75 in Kentucky between mile markers 144 and 186.

Residents in these areas should remain alert. If this shower becomes
stronger, then a warning may be needed.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3854 8492 3895 8484 3897 8483 3899 8484
      3911 8481 3912 8478 3894 8429 3851 8452
      3849 8456 3843 8463 3835 8474
TIME...MOT...LOC 1831Z 192DEG 43KT 3855 8472

Binau
Special weather statement, Jun 9, 2:15 PM EST, 10 minutes before
Special Weather Statement
National Weather Service Wilmington OH
315 PM EDT Tue Jun 9 2020

KYZ090>093-095>097-OHZ077-078-092000-
Boone KY-Pendleton KY-Kenton KY-Campbell KY-Bracken KY-Gallatin KY-
Grant KY-Hamilton OH-Clermont OH-
315 PM EDT Tue Jun 9 2020

...STRONG THUNDERSTORMS WILL AFFECT KENTON...NORTHWESTERN BRACKEN...
CAMPBELL...BOONE...NORTHEASTERN GRANT...PENDLETON...EASTERN
GALLATIN...HAMILTON AND SOUTHWESTERN CLERMONT COUNTIES UNTIL 400 PM
EDT...

At 315 PM EDT, radar indicated a strong thunderstorm near Walton,
moving northeast at 45 mph.

STORM HAZARDS INCLUDE...
Winds to 45 mph...

Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Forest Park,
Erlanger, Fort Thomas, Newport, Springdale, Reading, Harrison, North
College Hill, Edgewood, Alexandria, Elsmere, Wyoming, Cheviot, Fort
Mitchell and Villa Hills.

This includes the following Interstates...
 I-71 in Kentucky between mile markers 70 and 77.
 I-71 in Ohio between mile markers 0 and 9.
 I-74 in Ohio between mile markers 0 and 19.
 I-75 in Kentucky between mile markers 154 and 191.
 I-75 in Ohio between mile markers 0 and 12.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

LAT...LON 3895 8483 3930 8482 3930 8451 3889 8415
      3859 8422 3856 8441 3855 8443 3853 8451
TIME...MOT...LOC 1915Z 204DEG 40KT 3886 8453

Coniglio
Local storm report, Jun 9, 2:21 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
321 PM EDT TUE JUN 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     KCVG CINC N KY APT      39.05N 84.66W
06/09/2020  M54 MPH          BOONE              KY   ASOS

&&

BINAU

The radar

The Cincinnati radar (KILN), 78 km away, was scanning. The volume nearest the first event began at 19:25 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Hamilton

When
June 9, 2:25 PM EST to 2:27 PM EST
Where
Hamilton County, Mt St Joseph
Measured
52 kt (60 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.100, -84.630

Thunderstorm Wind, Montgomery

When
June 9, 3:27 PM EST to 3:37 PM EST
Where
Montgomery County, 1.48 mi NNE of Dwyer
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Public
Coordinates
39.690, -84.210

A large section of a tree was snapped off.

Thunderstorm Wind, Montgomery

When
June 9, 3:30 PM EST to 3:40 PM EST
Where
Montgomery County, National Military Ho
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.750, -84.250

A tree was knocked down in the 3800 block of West Third Street.

Thunderstorm Wind, Warren

When
June 9, 3:30 PM EST to 3:40 PM EST
Where
Warren County, 0.53 mi W of Crosswick
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
NWS Employee
Coordinates
39.530, -84.090

A large limb was knocked down near the intersection of OH-73 and U.S. 42 near Waynesville.

Thunderstorm Wind, Greene

When
June 9, 3:32 PM EST to 3:42 PM EST
Where
Greene County, 0.94 mi N of Goes
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
39.783, -83.921

A large branch was knocked down on Hyde Road.

Thunderstorm Wind, Montgomery

When
June 9, 3:33 PM EST to 3:43 PM EST
Where
Montgomery County, 1.48 mi SSE of Ft Mc Kinley
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.780, -84.240

A tree was knocked down near the intersection of Otterbein and Tennyson Avenues.

Thunderstorm Wind, Montgomery

When
June 9, 3:35 PM EST to 3:45 PM EST
Where
Montgomery County, 0.53 mi W of Lebanon Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.730, -84.130

A large tree was knocked down on Ferncliff Avenue.

Thunderstorm Wind, Montgomery

When
June 9, 3:36 PM EST to 3:45 PM EST
Where
Montgomery County, 0.87 mi NW of Lebanon Jct
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
39.740, -84.130

A tree was knocked down near the 4400 block of Reading Road.

Thunderstorm Wind, Montgomery

When
June 9, 3:43 PM EST to 3:45 PM EST
Where
Montgomery County, (Day)cox Dayton Intl
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
39.900, -84.220

Thunderstorm Wind, Montgomery

When
June 9, 3:43 PM EST to 3:45 PM EST
Where
Montgomery County, 0.87 mi NE of Morgan Place
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
39.890, -84.260

A tree was knocked down.

Thunderstorm Wind, Miami

When
June 9, 4:00 PM EST to 4:10 PM EST
Where
Miami County, 0.69 mi N of Troy
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.060, -84.200

A tree was knocked down.

Thunderstorm Wind, Miami

When
June 9, 4:04 PM EST to 4:14 PM EST
Where
Miami County, 1.69 mi NW of Piqua
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Trained Spotter
Coordinates
40.165, -84.256

A tree was knocked down on a car at the intersection of OH-66 and Washington Ave.

Thunderstorm Wind, Greene

When
June 9, 4:14 PM EST to 4:24 PM EST
Where
Greene County, 1.3 mi NW of Goes
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Broadcast Media
Coordinates
39.784, -83.936

A large branch was knocked down along a portion of Hyde Road near Yellow Springs.

Thunderstorm Wind, Shelby

When
June 9, 4:17 PM EST to 4:27 PM EST
Where
Shelby County, 0.26 mi W of Sidney
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Trained Spotter
Coordinates
40.280, -84.155

A portion of a large tree was knocked down in the 800 block of South Miami Avenue.

Thunderstorm Wind, Shelby

When
June 9, 4:20 PM EST to 4:30 PM EST
Where
Shelby County, Sidney
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
40.280, -84.150

Several large branches were knocked down.

Thunderstorm Wind, Shelby

When
June 9, 4:21 PM EST to 4:31 PM EST
Where
Shelby County, 0.68 mi W of Sidney
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Amateur Radio
Coordinates
40.279, -84.163

Several trees were knocked down on Foraker Avenue.

Thunderstorm Wind, Shelby

When
June 9, 4:24 PM EST to 4:34 PM EST
Where
Shelby County, 0.53 mi W of Port Jefferson
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
40.330, -84.090

A 10 inch diameter healthy branch was snapped off of a tree.

Thunderstorm Wind, Miami

When
June 9, 7:29 PM EST to 7:39 PM EST
Where
Miami County, 0.37 mi NNE of Pleasant Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
40.055, -84.347

A tree was knocked down near the intersection of Williams and West Walnut Streets.

Tornado, Miami

When
June 9, 7:32 PM EST to 7:33 PM EST
Where
Miami County, 0.28 mi SW of Sugar Grove to 0.27 mi ESE of Sugar Grove
Rating
EF0
Path length
0.5 mi
Path width
75 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
40.077, -84.354

A brief tornado touchdown occurred south of Covington in Miami County Ohio. The tornado appears to have touched down just west of the Stillwater River near North Owens Road. The tornado caused tree damage along West Sugar Grove Road as it moved east. The tornado lifted before it reached Ohio Route 48. Based on pictures of the tree damage, this tornado was rated as EF-0 on the Enhanced Fujita Scale, with maximum winds of 70 mph.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2020Every state in 2020This day in weather historyThe tornado archive for Ohio, 2020Warnings in Ohio, June 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 886249, 885978, 885979, 885980, 885981, 885982, 886251, 886252, 886250, 886253, 886254, 886257, 886258, 886374, 886376, 886377, 886378, 886379, 891024.